# SDR DALA14007443770

- Difficulty date: February 1, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY, BELOW LAVATORY HOLDING TANK, INTERCOSTAL CORRODED BS 907-927 BETWEEN STRINGERS 23-24L. MAINTENANCE R & R IAW SRM 53-00-04, PARA 4B,2, SRM 51-40-02, DM 53-00-04, PARA 4 A2, DETAIL E SRM 51-10-02, DWG 147A7401.
